Smoothing Projectively Cohen-Macaulay Space Curves.
Mathematische Annalen, Tome 272 (1985), pp. 83-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__272_163998,
author = {Tim Sauer},
title = {Smoothing {Projectively} {Cohen-Macaulay} {Space} {Curves.}},
journal = {Mathematische Annalen},
pages = {83--90},
year = {1985},
volume = {272},
zbl = {0546.14023},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_163998/}
}
Tim Sauer. Smoothing Projectively Cohen-Macaulay Space Curves.. Mathematische Annalen, Tome 272 (1985), pp. 83-90. http://geodesic.mathdoc.fr/item/MAN_1985__272_163998/